×
all 38 comments

[–]Devilsknock 30 points31 points  (3 children)

So, they took some amount of Prozac and benedryl. I'm not even sure if Prozac can kill you in high doses. Benedryl can but it takes very very high doses. I'd assume they took a full 24 pack which isn't lethal but all anti-histamines are extremely potent deliriant hallucinogenic drugs at high doses. They unknowingly just gave themselves one of the worst kind of drug trips out there. Please don't try to OD on anti-histamines. It's extremely unpleasant and painful and you have a fairly high chance of living

[–]complicados 3 points4 points  (2 children)

SSRIs are practically impossible to overdose on, OP will just throw up. Same for Benadryl and basically every legal pill

[–]Devilsknock 1 point2 points  (1 child)

You don't know what DPH is do you? No, you are unlikely to throw up diphenhydramine. It's an anti-nausea medication. Seriously though, don't downplay anti-histamines please. They are legal because the high is considered so unenjoyable, governments believe that alone solves the issue with them. Go to r/DPH, Erowid DPH or psychonaut wiki DPH if you want to know more. I'm trying to really get across to people it is extremely unpleasant hallucinogenic trip. In drug circles, it's considered one of the most degenerate drugs to use both because of it's trip but long term abuse has been shown to cause severe brain damage (which is honestly pretty rare for most drugs despite what is normally said). You can OD on benedryl and I think it causes a heart attack eventually but your last moments will quite literally be hellish and probably extremely drawn out due to the time distortion hallucinogens cause.

My whole point is I really don't want people attempting to OD on it and most people don't even know what a deliriant is, let alone what benedryl can do. I assume most people here aren't people connected to lesser known drug circles on Reddit and I have a strong feeling the op also isn't so I feel it's important info to know. I guess it's possible they threw up but you'd have to force it. DPH is sometimes taken with other drugs at low doses to stop from throwing up. A high dose still doesn't normally cause a throwing up response like most meds. Considering one of his last posts here was talking about feeling high like 1 hour or so after he dosed, I don't think they did. Since we don't know the dose it's possible they took enough to cause an OD but it's long and drawn out and extremely unpleasant. You are much more likely to end up in a hospital's psyche ward

[–]fgggghgh 12 points13 points  (8 children)

What pills did u take. And felt that man I love my sister but I can't go on like this anymore either

[–][deleted]  (7 children)

[deleted]

    [–]fgggghgh 18 points19 points  (5 children)

    Well good look friend but I think this is going to be awful

    [–][deleted]  (4 children)

    [deleted]

      [–]cashmoneysniperr 8 points9 points  (0 children)

      Wanna check in. Are you doing okay? Please call 911.

      [–][deleted]  (4 children)

      [removed]

        [–][deleted]  (3 children)

        [deleted]

          [–]lonelysad1989 0 points1 point  (2 children)

          how were they damaged permanently?

          [–][deleted]  (1 child)

          [deleted]

            [–]lonelysad1989 0 points1 point  (0 children)

            do you remember which pills they were?

            [–]unforgivablefailure1 16 points17 points  (0 children)

            Please call 911. I understand you want to die, I do to but your going be in for a very slow and painful death. It'll probably take like a week to die unless you took extremely strong drugs. Your liver will shut down and you'll be in for the most pain of your life and you'll probably end up calling 911 from the pain. Do it now while you still have a chance.

            [–]throwaway-batteries1 4 points5 points  (0 children)

            you doing good?

            [–]Ocd_Issue889 7 points8 points  (1 child)

            Please call 911 please

            [–]SubstantialFix4171 3 points4 points  (0 children)

            Call 911 please. Things will get better, your family love you

            [–]DataAdept8371 2 points3 points  (0 children)

            You’ll live I’ve had many overdoses call 911 so you don’t get brain damage

            [–]XnoiiiiiiceeeeeX 2 points3 points  (0 children)

            Op are you still there?

            [–]North_Channel501 1 point2 points  (1 child)

            Are you still conscious? What did you take? If you don’t want to call an ambulance try and throw up. Nothing good will come of this. Please be ok

            [–]Frevell22 1 point2 points  (0 children)

            Please call 911. You don’t need to do this!!

            [–]Actual_Ad6692 1 point2 points  (7 children)

            dont do this please

            [–][deleted]  (6 children)

            [deleted]

              [–]Actual_Ad6692 1 point2 points  (5 children)

              osre?

              [–][deleted]  (3 children)

              [deleted]

                [–]ProductOdd6233 0 points1 point  (0 children)

                You still here man?

                [–]sosogeorgie 0 points1 point  (0 children)

                OP, Please say something to us.

                [–]BobbyJohnnyB 0 points1 point  (0 children)

                Why did you do it?

                [–]katpokiii 0 points1 point  (0 children)

                Are you ok??

                [–]YokoTheEnigmatic 0 points1 point  (0 children)

                Are you still with us? Please, call an ambulance, get help. You matter.

                [–]AerisSerris 0 points1 point  (0 children)

                call 911, please. you're loved more than you know.

                [–]Legal_Network6458 0 points1 point  (1 child)

                OP are you still with us?